Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Child having fever. Given Tylenol. Diagnosed with impentago. Given antibiotics and cream. Any advice?

My son is 17 woke up with a fever of 103.5 gave him two doses of tylenol even though the fever broke I still kept his appointment with the dr for a persistant rash . he was diagnosed with impentago and given antibiotics and a cream. I am concerned because his fever is back at 103.1 and his eyes are red could something else be going on as well?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.
I can understand your concern.

Continue with Tylenol till you contact the doctor. Monitor for danger signs like poor feeding, vomiting, lethargy, etc.

Further investigations may be required if the child continues to have fever despite the antibiotic you are using.

Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor